# SDR SWAA2023060143189

- Difficulty date: April 29, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 58,497 hours, 35,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR STRUCTURE INNER CHORD LOCATED BS 303.9 AT LEVEL STR 17L AT FWD GALLEY AREA 2023-295254<[01] REPLACED INNER CHORD LOCATED ON FLOOR STRUCTURE LOCATED ON BS 303.9 AT LEVEL STR 17L AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; DWG 141A8110; SHEET 11; REV: ?. AND DWG 141A8110; SHEET 9; REV: A. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] INSTALLED NEW INNER CHORD LOCATED ON FLOOR STRUCTURE LOCATED ON BS 303.9 AT LEVEL STR 17L AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; DWG 141A8110; SHEET 11; REV: ?. AND DWG 141A8110; SHEET 9; REV: A. RII.
